# SDR A6WA2019081446789

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,297 hours, 42,823 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND LIFT DUMP SYSTEM DID NOT DEPLOY ON INITIAL TOUCHDOWN CAUSING BOUNCE. DEPLOYED ON 2ND TOUCHDOWN. NO ASSOCIATED MSGS.
